doi: 10.3934/dcdss.2019120

On a degree associated with the Gross-Pitaevskii system with a large parameter

School of Mathematics and Statistics, University of Sydney, Sydney, NSW, Australia

Received  November 2017 Revised  July 2018 Published  December 2018

Fund Project: Partially supported by the Australian Research Council

In a number of cases we calculate the sum of the degrees of the small positive solutions of the Gross-Pitaevskii system when the interaction is strong.

Citation: E. Norman Dancer. On a degree associated with the Gross-Pitaevskii system with a large parameter. Discrete & Continuous Dynamical Systems - S, doi: 10.3934/dcdss.2019120
References:
[1]

E. N. Dancer, On the Dirichlet problem for weakly non-linear elliptic partial differential equations, Proc. Roy. Soc. Edinburgh Sect. A, 76 (1976/77), 283-300. doi: 10.1017/S0308210500019648.

[2]

______, On the converse problem for the Gross-Pitaevskii equations with a large parameter, Discrete Contin. Dyn. Syst., 34 (2014), 2481-2493. doi: 10.3934/dcds.2014.34.2481.

[3]

E. N. Dancer and Y. Du, Competing species equations with diffusion, large interactions, and jumping nonlinearities, J. Differential Equations, 114 (1994), 434-475. doi: 10.1006/jdeq.1994.1156.

[4]

E. N. DancerK. Wang and Z. Zhang, The limit equation for the Gross-Pitaevskii equations and S. Terracini's conjecture, J. Funct. Anal., 262 (2012), 1087-1131. doi: 10.1016/j.jfa.2011.10.013.

[5]

S. Fučík, Boundary value problems with jumping nonlinearities, Časopis Pěst. Mat., 101 (1976), 69-87.

[6]

B. NorisH. TavaresS. Terracini and G. Verzini, Uniform Hölder bounds for nonlinear Schrödinger systems with strong competition, Comm. Pure Appl. Math., 63 (2010), 267-302. doi: 10.1002/cpa.20309.

[7]

R. D. Nussbaum, Some generalizations of the Borsuk-Ulam theorem, Proc. London Math. Soc., (3), 35 (1977), 136-158. doi: 10.1112/plms/s3-35.1.136.

show all references

References:
[1]

E. N. Dancer, On the Dirichlet problem for weakly non-linear elliptic partial differential equations, Proc. Roy. Soc. Edinburgh Sect. A, 76 (1976/77), 283-300. doi: 10.1017/S0308210500019648.

[2]

______, On the converse problem for the Gross-Pitaevskii equations with a large parameter, Discrete Contin. Dyn. Syst., 34 (2014), 2481-2493. doi: 10.3934/dcds.2014.34.2481.

[3]

E. N. Dancer and Y. Du, Competing species equations with diffusion, large interactions, and jumping nonlinearities, J. Differential Equations, 114 (1994), 434-475. doi: 10.1006/jdeq.1994.1156.

[4]

E. N. DancerK. Wang and Z. Zhang, The limit equation for the Gross-Pitaevskii equations and S. Terracini's conjecture, J. Funct. Anal., 262 (2012), 1087-1131. doi: 10.1016/j.jfa.2011.10.013.

[5]

S. Fučík, Boundary value problems with jumping nonlinearities, Časopis Pěst. Mat., 101 (1976), 69-87.

[6]

B. NorisH. TavaresS. Terracini and G. Verzini, Uniform Hölder bounds for nonlinear Schrödinger systems with strong competition, Comm. Pure Appl. Math., 63 (2010), 267-302. doi: 10.1002/cpa.20309.

[7]

R. D. Nussbaum, Some generalizations of the Borsuk-Ulam theorem, Proc. London Math. Soc., (3), 35 (1977), 136-158. doi: 10.1112/plms/s3-35.1.136.

[1]

Junbo Jia, Zhen Jin, Lili Chang, Xinchu Fu. Structural calculations and propagation modeling of growing networks based on continuous degree. Mathematical Biosciences & Engineering, 2017, 14 (5&6) : 1215-1232. doi: 10.3934/mbe.2017062

[2]

Jean-François Biasse. Subexponential time relations in the class group of large degree number fields. Advances in Mathematics of Communications, 2014, 8 (4) : 407-425. doi: 10.3934/amc.2014.8.407

[3]

Marco Di Francesco, Yahya Jaafra. Multiple large-time behavior of nonlocal interaction equations with quadratic diffusion. Kinetic & Related Models, 2019, 12 (2) : 303-322. doi: 10.3934/krm.2019013

[4]

Rua Murray. Approximation error for invariant density calculations. Discrete & Continuous Dynamical Systems - A, 1998, 4 (3) : 535-557. doi: 10.3934/dcds.1998.4.535

[5]

Sang-Yeun Shim, Marcos Capistran, Yu Chen. Rapid perturbational calculations for the Helmholtz equation in two dimensions. Discrete & Continuous Dynamical Systems - A, 2007, 18 (4) : 627-636. doi: 10.3934/dcds.2007.18.627

[6]

Anita Mayo. Accurate two and three dimensional interpolation for particle mesh calculations. Discrete & Continuous Dynamical Systems - B, 2012, 17 (4) : 1205-1228. doi: 10.3934/dcdsb.2012.17.1205

[7]

Armando G. M. Neves. Eigenmodes and eigenfrequencies of vibrating elliptic membranes: a Klein oscillation theorem and numerical calculations. Communications on Pure & Applied Analysis, 2010, 9 (3) : 611-624. doi: 10.3934/cpaa.2010.9.611

[8]

Zalman Balanov, Wieslaw Krawcewicz, Haibo Ruan. Applied equivariant degree, part I: An axiomatic approach to primary degree. Discrete & Continuous Dynamical Systems - A, 2006, 15 (3) : 983-1016. doi: 10.3934/dcds.2006.15.983

[9]

C. Davini, F. Jourdan. Approximations of degree zero in the Poisson problem. Communications on Pure & Applied Analysis, 2005, 4 (2) : 267-281. doi: 10.3934/cpaa.2005.4.267

[10]

Marc Chamberland, Victor H. Moll. Dynamics of the degree six Landen transformation. Discrete & Continuous Dynamical Systems - A, 2006, 15 (3) : 905-919. doi: 10.3934/dcds.2006.15.905

[11]

Jaume Llibre, Claudia Valls. Centers for polynomial vector fields of arbitrary degree. Communications on Pure & Applied Analysis, 2009, 8 (2) : 725-742. doi: 10.3934/cpaa.2009.8.725

[12]

Joseph Bayara, André Conseibo, Moussa Ouattara, Artibano Micali. Train algebras of degree 2 and exponent 3. Discrete & Continuous Dynamical Systems - S, 2011, 4 (6) : 1371-1386. doi: 10.3934/dcdss.2011.4.1371

[13]

Lluís Alsedà, Sylvie Ruette. On the set of periods of sigma maps of degree 1. Discrete & Continuous Dynamical Systems - A, 2015, 35 (10) : 4683-4734. doi: 10.3934/dcds.2015.35.4683

[14]

M. Fernández-Martínez, Yolanda Guerrero-Sánchez, Pía López-Jornet. A novel approach to improve the accuracy of the box dimension calculations: Applications to trabecular bone quality. Discrete & Continuous Dynamical Systems - S, 2019, 12 (4&5) : 1527-1534. doi: 10.3934/dcdss.2019105

[15]

Karl Peter Hadeler, Shigui Ruan. Interaction of diffusion and delay. Discrete & Continuous Dynamical Systems - B, 2007, 8 (1) : 95-105. doi: 10.3934/dcdsb.2007.8.95

[16]

Cristóbal Camarero, Carmen Martínez, Ramón Beivide. Identifying codes of degree 4 Cayley graphs over Abelian groups. Advances in Mathematics of Communications, 2015, 9 (2) : 129-148. doi: 10.3934/amc.2015.9.129

[17]

Marco Zambon, Chenchang Zhu. Distributions and quotients on degree $1$ NQ-manifolds and Lie algebroids. Journal of Geometric Mechanics, 2012, 4 (4) : 469-485. doi: 10.3934/jgm.2012.4.469

[18]

Marc Henrard. Homoclinic and multibump solutions for perturbed second order systems using topological degree. Discrete & Continuous Dynamical Systems - A, 1999, 5 (4) : 765-782. doi: 10.3934/dcds.1999.5.765

[19]

Eric Bedford, Kyounghee Kim. Degree growth of matrix inversion: Birational maps of symmetric, cyclic matrices. Discrete & Continuous Dynamical Systems - A, 2008, 21 (4) : 977-1013. doi: 10.3934/dcds.2008.21.977

[20]

Koh Katagata. On a certain kind of polynomials of degree 4 with disconnected Julia set. Discrete & Continuous Dynamical Systems - A, 2008, 20 (4) : 975-987. doi: 10.3934/dcds.2008.20.975

2017 Impact Factor: 0.561

Metrics

  • PDF downloads (31)
  • HTML views (225)
  • Cited by (0)

Other articles
by authors

[Back to Top]